# SDR CALA2024121603069

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 77,574 hours, 28,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03R
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD RH OVERWING EMERGENCY EXIT LIGHT ASSEMBLY CONNECTOR D12458 BROKEN. SUPPORT TASK NSA EMX N/R 00132.CHECKED MAIN ENGINE OILS AND APU OIL VIA SIGHT AT FWD R/H OVER WING EXIT SIGN IAW B737-800 SWPM 20-61-28 AND B737-800 WDM WDM 33-51-13, PERFORMED CONTINUITY CHECKS IAW B737-800 WDM 33-51-13. CONTINUITY CHECKS GOOD. PERFORMED OPS CHECK IAW B737-800 AMM 33-51-00 OPS CHECK GOOD.
